MAUDE Adverse Event Report: ETHICON INC. PDS PLUS CLR 18IN 4-0 S/A PS-2 PRM MP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS CLR 18IN 4-0 S/A PS-2 PRM MP; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP496G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: could you please provide the lot number? no further information is available.How was the procedure completed? no further information is available.Event/procedure date? no further information is available.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ = 2360 ug/m.
 
Event or Problem Description
It was reported that a patient underwent an interbody fusion surgery on an unknown date and suture was used.During the procedure, the suture came off of the swage during suturing.No adverse patient consequences reported.Additional information was requested.

Brand Name
PDS PLUS CLR 18IN 4-0 S/A PS-2 PRM MP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12365371
Report Number2210968-2021-07662
Device Sequence Number17118929
Product Code NEW
UDI-Device Identifier10705031048430
UDI-Public10705031048430
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDP496G
Device Catalogue NumberPDP496G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1